Inequalities of Jensen type for GA-convex functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Inequalities of Jensen type for GA-convex functions. Nonlinear Functional Analysis and Applications, 23 (2). pp. 275-304. ISSN 1229-1595

Item type Article
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords self-adjoint operator, convex function, integral inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login